# SDR SWAA2022021069485

- Difficulty date: February 6, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 52,854 hours, 31,443 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FELL OUT OF BUSSEL ; / [01] REMOVED AND REPLACED SLIDE PER 25-66-01 OF THE AMM
